Sunday, February 28, 2010

Oh, hi.

I guess I haven't updated in a few weeks.
Still swollen, though I have come down a wee bit, so I will take what I can get.
I am on double the Bumex along with the Metolazone... no idea if that is why, as I think I lost some weight before I started it, but who knows?
I have been pushing myself to walk pretty much every day. Trying to strengthen up a bit.
Only so much I can do, but I try.
I have an appointment with a "weight management" doctor in a few months. This bothers me a lit, since despite all of the IN YOUR FACE EVIDENCE that it is FLUID, not fat- they will just treat me like I am fat. I mean, I am, I don't deny it, but THIS fiasco is from the fluid.
The endocrinologist and people in the endo's office seem to be pretty decent, and the weight management folks are in the same office, so I am trying to stay positive.

Tuesday, February 9, 2010


So, my primary care doc DID call me back, and she said that she wanted my kidney doc to deal with the Bumex issue since she put me on it and would know more about it. I had to call the kidney doc's office 3 times and finally got a call from the doc at about 6pm on Tuesday evening.
Her take on the matter is that there was no way it was the Bumex causing these issues (which seemed to be of no concern to her WHATSOEVER) and she recommended doubling the dose of the Bumex.
Against my better judgment, I did, and things are pretty much the same.
I am in a lot of pain.
My legs (shins/calves/ankles) have been buckling something fierce and causing extreme pain. I have been a bit dizzy fairly frequently.
Despite being told that my potassium levels are fine, the dizziness tends to subside if I eat a banana. I don't know what to think.
I have been pushing and pushing myself to walk/get exercise daily. I tend to walk at least a mile a day. It HURTS. I feel like I will die with every step. I feel like I could fall down at any given moment and not be able to get up. It is so scary.
I am really lost. I wish it would stop.

Monday, February 1, 2010


So I just left a voicemail for my primary care doctor. I was pretty much crying like a baby.
Since I started the Bumex a few days ago, I have been in more pain, been moving less effectively, more swollen...
It has just been so bad.
My mother went to give me a hug goodbye and I jumped a mile from pain.
She said there is a lump on my back about the size of the palm of my hand.
I told the doc in my voicemail that I can't take it and need to know what to do. Hopefully she calls in the morning. She's usually pretty good about that sort of thing.
I can't even describe to you how I feel right now.
Then pain is so bad.


I asked my PCP about the Topamax and she said that she would leave it up to me.
Generally, I would go with less chemicals/drugs= better, and I have not started it up again, but I have been in extreme pain lately. I am not really sure what to do.
I almost passed out from the pain of my calves/ankles buckling on the way to the bus stop yesterday.
I started on the Bumex 3 days ago and the pain has been worse since then.. and I have some painful bumps on my back/shoulders. I don't know if its a coincidence, or related to the drug.
Trying to figure that out.
Other than that, I feel more swollen, more pain, just.. yeah.
Also, I THINK that I was on Bumex before and that it didn't work... going to have to scroll back through entries on here and look into that when I have a moment.